PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2015 | 35 | 4 | 651-662
Tytuł artykułu

On the Signed (Total) K-Independence Number in Graphs

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Let G be a graph. A function f : V (G) → {−1, 1} is a signed k- independence function if the sum of its function values over any closed neighborhood is at most k − 1, where k ≥ 2. The signed k-independence number of G is the maximum weight of a signed k-independence function of G. Similarly, the signed total k-independence number of G is the maximum weight of a signed total k-independence function of G. In this paper, we present new bounds on these two parameters which improve some existing bounds.
Wydawca
Rocznik
Tom
35
Numer
4
Strony
651-662
Opis fizyczny
Daty
wydano
2015-11-01
otrzymano
2014-09-23
poprawiono
2015-02-11
zaakceptowano
2015-02-11
online
2015-11-10
Twórcy
  • Department of Mathematics University of West Georgia Carrollton, GA 30118, USA, akhodkar@westga.edu
autor
Bibliografia
  • [1] M. Chellali, O. Favaron, A. Hansberg and L. Volkmann, k-domination and k- independence in graphs: A survey, Graphs Combin. 28 (2012) 1-55. doi:10.1007/s00373-011-1040-3[Crossref]
  • [2] R. Gallant, G. Gunther, B.L. Hartnell and D.F. Rall, Limited packing in graphs, Discrete Appl. Math. 158 (2010) 1357-1364. doi:10.1016/j.dam.2009.04.014[Crossref]
  • [3] A.N. Ghameshlou, A. Khodkar and S.M. Sheikholeslami, On the signed bad numbers of graphs, Bulletin of the ICA 67 (2013) 81-93.
  • [4] F. Harary and T.W. Haynes, Double domination in graphs, Ars Combin. 55 (2000) 201-213.
  • [5] V. Kulli, On n-total domination number in graphs, in: Graph Theory, Combina- torics, Algorithms and Applications, SIAM (Philadelphia, 1991) 319-324.
  • [6] D.A. Mojdeh, B. Samadi and S.M. Hosseini Moghaddam, Limited packing vs tuple domination in graphs, Ars Combin., to appear.
  • [7] D.A. Mojdeh, B. Samadi and S.M. Hosseini Moghaddam, Total limited packing in graphs, submitted.
  • [8] L. Volkmann, Signed k-independence in graphs, Cent. Eur. J. Math. 12 (2014) 517-528. doi:10.2478/s11533-013-0357-y[Crossref]
  • [9] L. Volkmann, Signed total k-independence number in graphs, Util. Math., to appear.
  • [10] H.C. Wang and E.F. Shan, Signed total 2-independence in graphs, Util. Math. 74 (2007) 199-206.
  • [11] H.C. Wang, J. Tong and L. Volkmann, A note on signed total 2-independence in graphs, Util. Math. 85 (2011) 213-223.
  • [12] D.B. West, Introduction to Graph Theory (Second Edition) (Prentice Hall, USA, 2001).
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.doi-10_7151_dmgt_1824
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.